# SDR SABA010039

- Difficulty date: August 15, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- Aircraft time: 13,963 hours, 20,984 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: L8523427
- Part serial: 5852
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT 957 ON FLIGHT 9475 CLT TO RDU. ON CLIMBOUT NR 1 OIL TEMPERATURE WENT INTO RED.  PILOT PULLED POWER BACK TO 60 PERCENT AND TEMP WENT INTO THE YELLOW.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO CLT AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL COOLER THERMAL BYPASS VALVE.  OPS CHECK WAS GOOD.
